# SDR EE4Y2024030419559

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 35,512 hours, 23,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOW
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, MAIN BOX T/E LOWER SKIN, AT RIB 10 WITH EXISTING REPAIR WITHOUT RECORDS. NOTE: THE WING SKIN WAS REPAIRED AS PER SRM PART II, 57-10-01 PARAGRAPH 7 (FREEZE PLUG REPAIR 2) AREA 2 FIGURE 201 SHEET 2 REPAIR 54 REPAIR INSTRUCTIONS. ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N232 ITEM 21-65 ).
